Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 150, NWS Nashville, TN

July 8, 20166 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2016, 4:56 PM CDT for 6 counties in Tennessee. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 4:56 PM CDT (21:56 UTC)
Expired
Jul 8, 2016, 5:30 PM CDT
In force
34 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN, White County, TN

The radar

The Knoxville radar (KMRX), 139 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 5:00 PM CDTHAIL 0.75Cookeville, TNHAIL REPORT IN COOKEVILLE.
Jul 8, 5:00 PM CDTHAIL 1Cookeville, TNQUARTER SIZE HAIL REPORTED ON WILLOW AVE IN COOKEVILLE.
Jul 8, 5:05 PM CDTHAIL 11 E Cookeville, TNQUARTER SIZE HAIL REPORTED IN EAST PART OF COOKEVILLE.
Jul 8, 5:10 PM CDTTSTM WND DMGCookeville, TNSEVERAL TREES DOWN ON POWERLINES IN COOKEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 12:34 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2067 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2067 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

433 
WUUS54 KOHX 082156
SVROHX
TNC035-041-049-133-141-185-082230-
/O.NEW.KOHX.SV.W.0150.160708T2156Z-160708T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
456 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
  PUTNAM COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  CUMBERLAND COUNTY IN MIDDLE TENNESSEE...

* UNTIL 530 PM CDT

* AT 455 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES NORTHEAST OF MONTEREY TO NEAR BAXTER...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COOKEVILLE...CROSSVILLE...SPARTA...FAIRFIELD GLADE...ALGOOD...
  MONTEREY...BAXTER...CRAB ORCHARD...PLEASANT HILL...DOYLE...
  SLATE SPRINGS...VIRGIN FALLS STATE NATURAL AREA...
  BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...LAKE TANSI...
  CUMBERLAND MOUNTAIN STATE PARK...BAKERS CROSSROADS AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
      3583 8542 3588 8559 3611 8581 3628 8509
      3622 8490 3621 8491 3618 8490 3615 8491
      3613 8487 3608 8483 3610 8482 3609 8480
      3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2155Z 284DEG 29KT 3625 8508 3611 8572 

HAIL...1.00IN
WIND...60MPH
 
$$

13
2 follow-up statements
848 
WWUS54 KOHX 082204
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
504 PM CDT FRI JUL 8 2016

TNC035-041-049-133-141-185-082230-
/O.CON.KOHX.SV.W.0150.000000T0000Z-160708T2230Z/
WHITE TN-DE KALB TN-FENTRESS TN-PUTNAM TN-OVERTON TN-CUMBERLAND TN-
504 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WHITE...NORTHEASTERN DE KALB...SOUTHWESTERN FENTRESS...PUTNAM...
SOUTHEASTERN OVERTON AND CUMBERLAND COUNTIES...

AT 502 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHEAST OF MONTEREY TO NEAR BAXTER...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. AT 500 PM CDT...QUARTER SIZE HAIL WAS
         REPORTED IN COOKEVILLE.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...CROSSVILLE...SPARTA...FAIRFIELD GLADE...ALGOOD...
MONTEREY...BAXTER...CRAB ORCHARD...PLEASANT HILL...DOYLE...
SLATE SPRINGS...VIRGIN FALLS STATE NATURAL AREA...
BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...LAKE TANSI...
CUMBERLAND MOUNTAIN STATE PARK...BAKERS CROSSROADS AND CLARKRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
      3583 8542 3588 8559 3611 8581 3628 8509
      3622 8490 3621 8491 3618 8490 3615 8491
      3613 8487 3608 8483 3610 8482 3609 8480
      3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2202Z 284DEG 29KT 3624 8503 3610 8567 

HAIL...1.00IN
WIND...60MPH
 
$$

13
379 
WWUS54 KOHX 082216
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CDT FRI JUL 8 2016

TNC049-133-082226-
/O.CAN.KOHX.SV.W.0150.000000T0000Z-160708T2230Z/
FENTRESS TN-OVERTON TN-
516 PM CDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FENTRESS AND
SOUTHEASTERN OVERTON COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
      3583 8542 3588 8559 3611 8581 3614 8489
      3613 8487 3608 8483 3610 8482 3609 8480
      3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2216Z 310DEG 37KT 3599 8481 3608 8567 

$$

TNC035-041-141-185-082230-
/O.CON.KOHX.SV.W.0150.000000T0000Z-160708T2230Z/
WHITE TN-DE KALB TN-PUTNAM TN-CUMBERLAND TN-
516 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WHITE...NORTHEASTERN DE KALB...SOUTHERN PUTNAM AND CUMBERLAND
COUNTIES...

AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAIRFIELD GLADE TO NEAR BAXTER...MOVING SOUTHEAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COOKEVILLE...CROSSVILLE...SPARTA...FAIRFIELD GLADE...MONTEREY...CRAB
ORCHARD...PLEASANT HILL...DOYLE...SLATE SPRINGS...VIRGIN FALLS STATE
NATURAL AREA...BURGESS FALLS STATE PARK...HAMPTONS CROSSROADS...LAKE
TANSI...CUMBERLAND MOUNTAIN STATE PARK AND BAKERS CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3590 8471 3586 8473 3583 8477 3581 8483
      3583 8542 3588 8559 3611 8581 3614 8489
      3613 8487 3608 8483 3610 8482 3609 8480
      3605 8479 3600 8472 3591 8468
TIME...MOT...LOC 2216Z 310DEG 37KT 3599 8481 3608 8567 

HAIL...1.00IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 4:47 PM CDT, 9 minutes earlier.

Area forecast discussion, Jul 8, 4:47 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
447 PM CDT FRI JUL 8 2016

.UPDATE...
FOR EVENING DISCUSSION.

&&

.DISCUSSION...

Will opt to go ahead and expand the flash flood watch westward by
adding Stewart and Montgomery counties. This will fill in the
graphic with the KY offices. Furthermore, developing thunderstorm
complex over the MO bootheel, NE ARK, and far northwestern TN is
continuing to maintain its strength. Latest HRRR shows this
activity weakening. However, NAM and GFS solutions bring a good
half inch across our northwestern CWA after 7 PM this evening. 850
mb flow to weaken slightly overnight but PVA is lated to increase.
Also, will take a closer look at pops overnight. The current 40
pop may need to be increased. Update and the expanded watch will
be issued shortly.

&&

.AVIATION...
18Z TAF DISCUSSION.

Scattered thunderstorms will develop through the afternoon,
mainly over the Cumberland Plateau region. Will include tempo
group for CSV. Less certainty for BNA, so will go with VCTS, and
no mention at all for CKV. Thunderstorms may be severe with gusty
winds. Otherwise, winds will be WSW around 10kt with a few gusts
around 18kt. Lots of uncertainty tonight, so not including much
other than some patchy BR, but models indicate another MCS is
possible overnight. Will wait to include overnight storms when we
are more confident.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight CDT tonight FOR Clay-Cumberland-
De Kalb-Fentress-Jackson-Macon-Montgomery-Overton-Pickett-Putnam-
Robertson-Smith-Stewart-Sumner-Trousdale-White-Wilson.

&&

DISCUSSION......05
AVIATION........21
Hazardous weather outlook, Jul 8, 1:52 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
152 PM CDT FRI JUL 8 2016

TNZ007>011-028>034-064>066-091000-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-DE KALB-WHITE-CUMBERLAND-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING...FOR LOCATIONS GENERALLY ALONG AND EAST OF THE
I-65 CORRIDOR. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS. HEAVY RAINFALL COULD ALSO OCCUR WITH SOME OF THE STRONGER
SHOWERS AND THUNDERSTORMS...PRODUCING ONE...UP TO LOCALLY THREE
INCHES...OF RAINFALL THROUGH THE EVENING HOURS. THIS HAS THE
POTENTIAL OF LEADING TO FLASH FLOODING...ESPECIALLY ACROSS
NORTHERN AND EASTERN PORTIONS OF THE MID STATE THROUGH THE
EVENING HOURS.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

TNZ005-006-023>027-056>063-075-077>080-093>095-091000-
STEWART-MONTGOMERY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
152 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
THIS EVENING FOR LOCATIONS GENERALLY ALONG AND EAST OF THE I-65
CORRIDOR. MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WINDS. SOME
LOCALIZED HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE LOW 100'S THIS
AFTERNOON FOR MANY LOCATIONS WEST OF THE CUMBERLAND PLATEAU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM AND HUMID PATTERN WILL CONTINUE WITH A CHANCE FOR ISOLATED
TO SCATTERED THUNDERSTORMS EACH DAY...SATURDAY THROUGH THURSDAY.
ALTHOUGH WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED...A FEW
THUNDERSTORMS COULD BE STRONG TO SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS. GUSTY WINDS AND HEAVY DOWNPOURS WILL
THE MAIN CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >=1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Jul 8, 4:22 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
422 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             13 ENE MONTEREY         36.20N  85.02W
07/08/2016  E1.75 INCH       FENTRESS           TN   TWITTER

            HAIL REPORT FROM CLARKRANGE

&&

EVENT NUMBER OHX1600836

LAROSA
Local storm report, Jul 8, 4:26 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
426 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             8 NE CARTHAGE           36.35N  85.86W
07/08/2016  E0.70 INCH       SMITH              TN   FACEBOOK

            DIME SIZE HAIL IN THE DEFEATED COMMUNITY.

&&

EVENT NUMBER OHX1600837

LAROSA
Local storm report, Jul 8, 4:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
439 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

0436 PM     TSTM WND GST     4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E55 MPH          SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

&&

EVENT NUMBER OHX1600838
EVENT NUMBER OHX1600839

LAROSA
Local storm report, Jul 8, 4:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
443 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FUNNEL CLOUD     8 ENE MONTEREY          36.19N  85.13W
07/08/2016                   OVERTON            TN   BROADCAST MEDIA

            RADIO STATION WDEB RELAYED REPORT.

&&

EVENT NUMBER OHX1600840

LAROSA
Local storm report, Jul 8, 4:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
445 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FUNNEL CLOUD     8 ENE MONTEREY          36.19N  85.13W
07/08/2016                   OVERTON            TN   BROADCAST MEDIA

            CORRECTED TIME. RADIO STATION WDEB RELAYED REPORT OF
            FUNNEL CLOUD IN THE MUDDY POND COMMUNITY.

&&

CORRECTED EVENT TIME...REMARKS

EVENT NUMBER OHX1600840

LAROSA
Local storm report, Jul 8, 4:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
446 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             5 NE CELINA             36.60N  85.44W
07/08/2016  M1.25 INCH       CLAY               TN   EMERGENCY MNGR

0350 PM     FUNNEL CLOUD     8 ENE MONTEREY          36.19N  85.13W
07/08/2016                   OVERTON            TN   BROADCAST MEDIA

            CORRECTED TIME. RADIO STATION WDEB RELAYED REPORT OF
            FUNNEL CLOUD IN THE MUDDY POND COMMUNITY.

0352 PM     HAIL             10 SSW JAMESTOWN        36.30N  85.00W
07/08/2016  M0.88 INCH       FENTRESS           TN   FACEBOOK

            NICKEL HAIL IN GRIMSLEY

0359 PM     HAIL             LIVINGSTON              36.39N  85.33W
07/08/2016  M1.00 INCH       OVERTON            TN   EMERGENCY MNGR

0405 PM     HAIL             8 NE CARTHAGE           36.35N  85.86W
07/08/2016  E0.70 INCH       SMITH              TN   FACEBOOK

            DIME SIZE HAIL IN THE DEFEATED COMMUNITY.

0419 PM     HAIL             13 ENE MONTEREY         36.20N  85.02W
07/08/2016  E1.75 INCH       FENTRESS           TN   TWITTER

            HAIL REPORT FROM CLARKRANGE

0436 PM     HAIL             4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E0.75 INCH       SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

0436 PM     TSTM WND GST     4 ESE GORDONSVILLE      36.16N  85.87W
07/08/2016  E55 MPH          SMITH              TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED HAIL AND WIND ON I-40 EAST
            NEAR GORDONSVILLE. HEAVY RAIN IS CAUSING PONDING OF
            WATER ON ROADWAYS.

&&

EVENT NUMBER OHX1600833 OHX1600840 OHX1600834 OHX1600835 OHX1600837
OHX1600836 OHX1600838 OHX1600839

LAROSA

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:58 PM CDTFlash Flood WatchOHXCannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 21 more13 hr
Jul 8, 1:01 PM CDTSpecial Weather StatementOHXPutnam44 min
Jul 8, 1:14 PM CDTSpecial Weather StatementOHXPerry31 min
Jul 8, 2:23 PM CDTSpecial Weather StatementOHXJackson37 min
Jul 8, 2:28 PM CDTSevere Thunderstorm WarningOHXClay32 min
Jul 8, 2:44 PM CDTSpecial Weather StatementOHXMacon31 min
Jul 8, 2:49 PM CDTTornado WarningOHXClay, Overton26 min
Jul 8, 3:05 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett25 min
Jul 8, 3:09 PM CDTSpecial Weather StatementOHXJackson36 min
Jul 8, 3:32 PM CDTSpecial Weather StatementOHXPickett28 min
Jul 8, 3:37 PM CDTSpecial Weather StatementOHXCumberland38 min
Jul 8, 3:41 PM CDTSpecial Weather StatementOHXClay, Overton34 min
Jul 8, 3:43 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton32 min
Jul 8, 3:46 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam29 min
Jul 8, 3:51 PM CDTTornado WarningOHXCumberland, Fentress24 min
Jul 8, 3:57 PM CDTSpecial Weather StatementOHXFentress33 min
Jul 8, 4:03 PM CDTSevere Thunderstorm WarningOHXJackson, Macon, Smith27 min
Jul 8, 4:13 PM CDTSevere Thunderstorm WarningOHXFentress, Overton32 min
Jul 8, 4:27 PM CDTSevere Thunderstorm WarningOHXJackson, Overton, Putnam33 min
Jul 8, 4:34 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith26 min
Jul 8, 4:35 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam25 min
Jul 8, 5:27 PM CDTSevere Thunderstorm WarningOHXCumberland, Putnam, White33 min
Jul 8, 6:07 PM CDTSpecial Weather StatementOHXWhite38 min
Jul 8, 6:12 PM CDTSpecial Weather StatementOHXCannon, Warren48 min
Jul 8, 6:36 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren24 min
Jul 8, 6:56 PM CDTSevere Thunderstorm WarningOHXStewart49 min
Jul 8, 6:57 PM CDTAreal Flood AdvisoryOHXCannon, Warren63 min
Jul 8, 6:58 PM CDTSevere Thunderstorm WarningOHXCannon, Warren47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.